Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Calcul du spectre d’une nilvariété de rang deux et applications
HTML articles powered by AMS MathViewer

by Hubert Pesce PDF
Trans. Amer. Math. Soc. 339 (1993), 433-461 Request permission

Abstract:

Résumé. On calcule, en utilisant la théorie des orbites de Kirillov, le spectre d’une nilvariété compacte de rang deux. Puis on utilise ce calcul pour étudier et caractériser les déformations isospectrales de ces variétés.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G25, 22E27
  • Retrieve articles in all journals with MSC: 58G25, 22E27
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 339 (1993), 433-461
  • MSC: Primary 58G25; Secondary 22E27
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1145731-4
  • MathSciNet review: 1145731